# SDR AALA201810169016

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 17,234 hours, 3,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  MAINTENANCE CHECKED AND INSPECTED PRESSURE OF THE DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-13-14 (4) A, NO LEAKS NOTED.
